MAUDE Adverse Event Report: ULAB SYSTEMS ULAB SYSTEMS USMILE DENTAL ALIGNER; FG0094, ULAB SYSTEMS USMILE ALIGNER

ULAB SYSTEMS ULAB SYSTEMS USMILE DENTAL ALIGNER; FG0094, ULAB SYSTEMS USMILE ALIGNER
Model Number FG0094
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Who: the doctors office called stating that the patient had an allergic reaction during treatment with the usmile aligner.What: the patient had an allergic reaction to the usmile aligner used for treatment and almost had to use an epi-pen.When: (b)(6) 2023 where: this doctor's office notified client services via email to report the patient's allergic reaction.Why: the doctor's office stated that the patient had an allergic reaction to the aligners that almost caused the patient to use an epi-pen.Client services replied via email to the doctor's office and provided the msds sheet for the zendura flx material which is used to manufacturer the usmile aligners and the msds sheet for the liquinox cleaner which is used to clean the usmile aligners.Client services also asked the doctor office if the patient had any known allergies and the doctor's office replied: autoimmune disease and possible relapsing polychondritis, chemical allergies to benzalkonium chloride, iodine, fragrance mix, propolis (beeswax) conclusion: the cause of the patient's allergic reaction is undetermined as the patient has several documented conditions and known allergies.It is not known if the aligner material (zendura flx) or other materials used during the treatment (adhesives/attachment bonding/latex) caused the patient's allergic reaction.Rma-0471 was returned and investigated by the quality engineer.The returned aligners do no show any observable conditions that might lead to an allergic reaction and the manufacturing lhr is complete and without issue.Ulab systems reported this allergic reaction as an emdr through our webtrader production account, on 04/28/2023.Refer to the attached medwatch fda esubmitter generated form 3500a- mfr report #: (b)(4).
 
Event or Problem Description
Doctors office called to state that their patient received her aligners and very shortly after placing the first set in mouth had an allergic reaction.The doctor's office washed and rinsed the aligners and gave them back to the patient and she then had a severe allergic reaction in which she almost had to use her epi-pen.The doctor's office has switched the patient to ceramic braces and discontinued treatment with the usmile clear aligners.The doctor's office requested to be credited for the case as the patient was only able to use 1 aligner set.A full credit request was approved and submitted to the doctor's office.Client services replied via email to the doctor's office and provided the msds sheet for the zendura flx material which is used to manufacturer the usmile aligners and the msds sheet for the liquinox cleaner which is used to clean the usmile aligners.Conclusion: the cause of the patient's allergic reaction is undetermined.The doctor's office responded to the client services email with the patient's known allergies/allergic reactions.The patient associated with this complaint had an allergic reaction to the either the aligner material, attachment materials, glues/adhesives, or rubber bands used in the treatment planning.Per the doctor, the patient has the following documented allergies: autoimmune disease and possible relapsing polychondritis, chemical allergies to benzalkonium chloride, iodine, fragrance mix, propolis (beeswax).It is undetermined if the aligner material (zendura flx) or other materials used during the usmile clear aligner treatment (adhesives/attachment bonding/latex) caused/contributed to the patient's allergic reaction.

Brand Name
ULAB SYSTEMS USMILE DENTAL ALIGNER
Common Device Name
FG0094, ULAB SYSTEMS USMILE ALIGNER
Manufacturer (Section D)
ULAB SYSTEMS
7005 appling farms parkway
memphis TN 38133
Manufacturer (Section G)
ULAB SYSTEMS
7005 appling farms parkway
memphis TN 38133
Manufacturer Contact
shawn forsythe
7005 appling farms parkway
memphis, TN 38133
8669008522
MDR Report Key16802448
Report Number3017155477-2023-00005
Device Sequence Number7124814
Product Code NXC
UDI-Device Identifier00860002380056
UDI-Public00860002380056
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K192596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date02/22/2025
Device Model NumberFG0094
Device Catalogue NumberN/A
Device Lot NumberGEC09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FG0094, ULAB SYSTEMS USMILE DENTAL ALIGNER KIT
Outcome Attributed to Adverse Event Other;
Patient SexFemale